Ascites retention during mogamulizumab treatment in a patient with adult T-cell leukemia/lymphoma

Takahiro Shima, Kenjiro Kamezaki, Kazuhiko Higashioka, Shuichiro Takashima, Goichi Yoshimoto, Koji Kato, Tsuyoshi Muta, Katsuto Takenaka, Hiromi Iwasaki, Toshihiro Miyamoto, Koichi Akashi

研究成果: ジャーナルへの寄稿学術誌査読

2 被引用数 (Scopus)

抄録

A 74-year-old woman with refractory adult T-cell leukemia/lymphoma (ATLL) received three courses of mogamulizumab. Despite obtaining complete remission, she thereafter presented with progressive ascites. An analysis of the ascites and laboratory tests revealed no evidence of ATLL invasion, infectious disease, or liver cirrhosis. The mogamulizumab concentrations were maintained in the ascites at approximately 10-15% of that in the plasma. Mogamulizumab was considered to be a plausible pathogenesis of her ascites. To the best of our knowledge, this is the first report suggesting mogamulizumab-induced ascites.

本文言語英語
ページ(範囲)1793-1796
ページ数4
ジャーナルInternal Medicine
55
13
DOI
出版ステータス出版済み - 2016

!!!All Science Journal Classification (ASJC) codes

  • 内科学

フィンガープリント

「Ascites retention during mogamulizumab treatment in a patient with adult T-cell leukemia/lymphoma」の研究トピックを掘り下げます。これらがまとまってユニークなフィンガープリントを構成します。

引用スタイル